# SDR DALA201906203676

- Difficulty date: June 16, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 75,546 hours, 24,383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR KNUCKLE KNOCKER NOT FULLY EXTENDING. CLEANED AND LUBED 4R KNUCKLE KNOCKER PIVOT MECHANISM. OPS CHECK GOOD. REF B757 AMM 52-11.
